# SDR DHL2004809003

- Difficulty date: March 15, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND WHEEL WELL STA 931 FALSE SPAR STA 1.50 FITTING IS CRACKED 1.50 INCH LONG FORWARD TO AFT.  DEFERRED IAW GMM 3.5 CAT 1.  REF BOEING SERVICE ENGINEERING TECH & FLEET SUPPORT LETTER DHL-CVG-04-00024H 15MAR04.  ENTERED AS DMI 16041E.  ONLY 2 REVENUE FLIGHTS WITH NOTED DAMAGE.   REF. DMI NR 16041E RT WHEEL WELL STA. 931 FALSE SPAR STA. 1.50 FITTING IS CRACKED.   REPLACED FITTING AND FABRICATED PER ASTAR EA 5730-012 DATED 03-17-04. INSTALLED IAW SRM 51-10-1 P/N: 4652201-2SP MINOR REPAIR THIS CLEARS DMI 16041E.
